# SDR AALA2019102329003

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 82,019 hours, 13,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON APPROACH, FLAPS SELECTED 25 DEGREES, AIRCRAFT ROLLED RIGHT REQUIRING 2 UNITS LEFT AILERON  TO FLY LEVEL. MAINTENANCE DEPLOYED ALL FLIGHT CONTROL DEVICES AND INSPECTED FOR DAMAGE, NO DEFECTS FOUND. ACCOMPLISHED BITE TEST OF ALL FLT. CONTROL MODULES AND OPERATIONAL CHECK FOR THE FLAP SYSTEM IAW AMM 27-51-00. SYSTEM CHECK NORMAL.
